Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 10, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jul 7, 2021, 8:27 AM EDT for Manatee County, Florida. It took effect at Jul 7, 2021, 9:06 AM EDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 8:27 AM EDT (12:27 UTC)
- In effect from
- Jul 7, 2021, 9:06 AM EDT
- Expired
- Jul 8, 2021, 5:20 PM EDT
- In force
- 32 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Manatee County, FL
The radar
The Tampa radar (KTBW), 24 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River at Rye Bridge (RYEF1).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.8 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 023000095, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
990
WGUS42 KTBW 071227
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Ruskin FL
827 AM EDT Wed Jul 7 2021
...The National Weather Service in Tampa Bay Ruskin FL has issued a
Flood Warning for the following rivers in Florida...
Manatee River At Rye Bridge affecting Manatee County.
.Recent heavy rainfall from Elsa will result in rising river levels
over the next few days.
For the Manatee...including Rye Bridge...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 830 PM EDT.
&&
FLC081-080030-
/O.NEW.KTBW.FL.W.0010.210707T1306Z-210708T1725Z/
/RYEF1.2.ER.210707T1306Z.210707T1800Z.210708T1124Z.NO/
827 AM EDT Wed Jul 7 2021
The National Weather Service in Tampa Bay Ruskin has issued a
* Flood Warning for
the Manatee River At Rye Bridge.
* Until Thursday afternoon.
* At 7:15 AM EDT Wednesday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 12.8 feet this afternoon. It will then
fall below flood stage tomorrow morning.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye
Bridge.
* Flood History...This crest compares to a previous crest of 12.3
feet on 10/03/2007.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Manatee River
Rye Bridge 11.0 10.3 Wed 7 am 10.9 8.2 4.2 3.9 3.8
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
TBW3 follow-up statements
871
WGUS82 KTBW 071758
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
158 PM EDT Wed Jul 7 2021
...The Flood Warning is extended for the following rivers in
Florida...
Manatee River At Rye Bridge affecting Manatee County.
.Recent heavy rainfall from Elsa has resulted in rising river levels.
For the Manatee...including Rye Bridge...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 200 AM EDT.
&&
FLC081-080600-
/O.EXT.KTBW.FL.W.0010.000000T0000Z-210709T0040Z/
/RYEF1.2.ER.210707T1237Z.210708T0000Z.210708T1840Z.NO/
158 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Manatee River At Rye Bridge.
* Until Thursday evening.
* At 1:15 PM EDT Wednesday the stage was 13.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 1:15 PM EDT Wednesday was 13.8 feet.
* Forecast...The river is expected to rise to a crest of 14.3 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye
Bridge.
* Flood History...This crest compares to a previous crest of 14.4
feet on 07/22/1974.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Manatee River
Rye Bridge 11.0 13.8 Wed 1 pm 11.1 7.1 4.0 3.9 MSG
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
TBW586
WGUS82 KTBW 071858
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
258 PM EDT Wed Jul 7 2021
...The Flood Warning continues for the following rivers in Florida...
Alafia River At Lithia at Lithia Pine Crest Road affecting
Hillsborough County.
Little Manatee River At Wimauma at US 301 affecting Hillsborough
County.
Peace River At Arcadia at SR 70 affecting DeSoto County.
Manatee River At Rye Bridge affecting Manatee County.
For the Alafia...including Lithia at Lithia Pine Crest Road,
Riverview near US 301...Minor flooding is forecast.
For the Little Manatee...including Wimauma at US 301...Minor
flooding is forecast.
For the Manatee...including Myakka Head at SR 64, Rye Bridge...
Moderate flooding is forecast.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at
SR 70...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 300 AM EDT.
&&
FLC057-080700-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-210710T0300Z/
/WIMF1.1.ER.210707T1400Z.210708T1800Z.210709T2100Z.NO/
258 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until late Friday evening...
The Flood Warning continues for
the Little Manatee River At Wimauma at US 301.
* Until Friday evening.
* At 2:00 PM EDT Wednesday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:00 PM EDT Wednesday was 11.3 feet.
* Forecast...The river is expected to rise to a crest of 13.0 feet
early tomorrow afternoon. It will then fall below flood stage
Friday afternoon.
* Impact...At 13.0 feet, The canoe rental area floods.
* Flood History...This crest compares to a previous crest of 13.0
feet on 08/06/1978.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Little Manatee River
Wimauma at US 301 11.0 11.3 Wed 2 pm 13.0 11.4 8.1 6.2 5.4
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC057-080700-
/O.EXT.KTBW.FL.W.0005.210708T0142Z-210710T1200Z/
/LITF1.1.ER.210708T0142Z.210708T1800Z.210710T0600Z.NO/
258 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until Saturday morning...
The Flood Warning continues for
the Alafia River At Lithia at Lithia Pine Crest Road.
* From this evening to Saturday morning.
* At 2:00 PM EDT Wednesday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 14.2 feet early tomorrow afternoon. It
will then fall below flood stage early Saturday morning.
* Impact...At 15.0 feet, Additional residences downstream of County
Road 640 bridge begin flooding.
* Flood History...This crest compares to a previous crest of 14.2
feet on 10/04/1957.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Alafia River
Lithia at Lithia 13.0 12.2 Wed 2 pm 14.2 13.6 12.3 10.3 7.5
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC027-080700-
/O.EXT.KTBW.FL.W.0011.210708T0945Z-210710T1600Z/
/ARCF1.1.ER.210708T0945Z.210709T0600Z.210710T1000Z.NO/
258 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until early Saturday
afternoon...
The Flood Warning continues for
the Peace River At Arcadia at SR 70.
* From late tonight to Saturday afternoon.
* At 1:30 PM EDT Wednesday the stage was 7.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight to a crest of 12.2 feet early Friday morning. It will then
fall below flood stage Saturday morning.
* Impact...At 12.0 feet, The Girl Scout camp floods.
* Flood History...This crest compares to a previous crest of 12.2
feet on 09/29/1954.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Peace River
Arcadia at SR 7 11.0 7.8 Wed 1 pm 11.8 11.8 10.5 9.4 8.6
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC081-080700-
/O.CON.KTBW.FL.W.0010.000000T0000Z-210709T0040Z/
/RYEF1.2.ER.210707T1237Z.210708T0000Z.210708T1840Z.NO/
258 PM EDT Wed Jul 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Manatee River At Rye Bridge.
* Until Thursday evening.
* At 2:15 PM EDT Wednesday the stage was 14.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:15 PM EDT Wednesday was 14.1 feet.
* Forecast...The river is expected to rise to a crest of 14.5 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye
Bridge.
* Flood History...This crest compares to a previous crest of 14.4
feet on 07/22/1974.
&&
Fld Observed Forecasts (2 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Manatee River
Rye Bridge 11.0 14.1 Wed 2 pm 11.1 7.1 4.0 3.9 3.1
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
TBW921
WGUS82 KTBW 080306
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1106 PM EDT Wed Jul 7 2021
...The Flood Warning is extended for the following rivers in
Florida...
Myakka River At Myakka River State Park affecting Sarasota County.
...The Flood Warning continues for the following rivers in Florida...
Hillsborough River Near Hillsborough River State Park affecting
Hillsborough County.
Alafia River At Lithia at Lithia Pine Crest Road affecting
Hillsborough County.
Manatee River At Rye Bridge affecting Manatee County.
Peace River At Arcadia at SR 70 affecting DeSoto County.
Cypress Creek At SR 54 Worthington Gardens affecting Pasco County.
Little Manatee River At Wimauma at US 301 affecting Hillsborough
County.
Horse Creek Near Arcadia at SR 72 affecting DeSoto County.
For the Hillsborough...including Morris Bridge, Temple Terrace,
Hillsborough River State Park...Minor flooding is forecast.
For the Cypress Creek...including SR 54 Worthington Gardens...Minor
flooding is forecast.
For the Alafia...including Lithia at Lithia Pine Crest Road,
Riverview near US 301...Minor flooding is forecast.
For the Little Manatee...including Wimauma at US 301...Minor
flooding is forecast.
For the Manatee...including Myakka Head at SR 64, Rye Bridge...Minor
flooding is forecast.
For the Myakka...including Myakka River State Park...Moderate
flooding is forecast.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at
SR 70...Minor flooding is forecast.
For the Horse Creek...including Arcadia at SR 72...Moderate flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday afternoon at 100 PM EDT.
&&
FLC057-081800-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-210709T0600Z/
/ZPHF1.1.ER.210708T1800Z.210708T1800Z.210709T0000Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until early Friday morning...
The Flood Warning continues for
the Hillsborough River Near Hillsborough River State Park.
* Until late Thursday night.
* At 10:00 PM EDT Wednesday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 10.0 feet early tomorrow
afternoon. It will then fall below flood stage tomorrow evening.
* Impact...At 11.0 feet, Hillsborough River State Park may be
closed. Lowland flooding occurs at the mobile home park near
Branchton on State Road 579.
* Flood History...This crest compares to a previous crest of 10.0
feet on 02/27/1958.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Hillsborough River
Hillsborough Rive 10.0 9.5 Wed 10 pm 9.9 8.8 7.5 6.4 MSG
&&
LAT...LON 2812 8215 2812 8224 2806 8228 2811 8230
2817 8225 2817 8215
$$
FLC081-081800-
/O.EXT.KTBW.FL.W.0010.000000T0000Z-210708T2120Z/
/RYEF1.2.ER.210707T1237Z.210707T2030Z.210708T1520Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until tomorrow afternoon...
The Flood Warning continues for
the Manatee River At Rye Bridge.
* Until Thursday afternoon.
* At 10:15 PM EDT Wednesday the stage was 13.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:15 PM EDT Wednesday was 14.4 feet.
* Forecast...The river is expected to fall below flood stage late
tomorrow morning and continue falling to 4.0 feet Saturday evening.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye
Bridge.
* Flood History...This crest compares to a previous crest of 14.1
feet on 06/26/2012.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Manatee River
Rye Bridge 11.0 13.4 Wed 10 pm 9.3 4.5 3.9 3.8 MSG
&&
LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233
$$
FLC057-081800-
/O.EXT.KTBW.FL.W.0005.000000T0000Z-210710T0000Z/
/LITF1.1.ER.210708T0248Z.210708T1800Z.210709T1800Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until Friday evening...
The Flood Warning continues for
the Alafia River At Lithia at Lithia Pine Crest Road.
* Until Friday evening.
* At 10:00 PM EDT Wednesday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.8 feet
early tomorrow afternoon. It will then fall below flood stage
early Friday afternoon.
* Impact...At 13.0 feet, River Drive and Squirrel Run Way downstream
of County Road 640 are completely covered by water. One home
begins to flood.
* Flood History...This crest compares to a previous crest of 13.8
feet on 07/13/1943.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Alafia River
Lithia at Lithia 13.0 13.0 Wed 10 pm 13.6 12.4 11.0 8.6 MSG
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC115-081800-
/O.EXT.KTBW.FL.W.0008.210708T1312Z-000000T0000Z/
/MKCF1.2.ER.210708T1312Z.210710T0600Z.000000T0000Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Myakka River At Myakka River State Park.
* From Thursday morning until further notice.
* At 10:00 PM EDT Wednesday the stage was 5.9 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow morning and continue rising to a crest of 8.5 feet early
Saturday morning.
* Impact...At 8.5 feet, Most of Myakka State Park is closed.
* Flood History...This crest compares to a previous crest of 8.5
feet on 07/24/1947.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Myakka River
Myakka River Stat 7.0 5.9 Wed 10 pm 8.0 8.5 8.3 7.8 MSG
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-081800-
/O.EXT.KTBW.FL.W.0011.210708T1700Z-210710T0400Z/
/ARCF1.1.ER.210708T1700Z.210709T0600Z.210709T2200Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Peace River At Arcadia at SR 70.
* From Thursday afternoon to late Friday night.
* At 10:30 PM EDT Wednesday the stage was 9.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
tomorrow afternoon to a crest of 11.5 feet early Friday morning.
It will then fall below flood stage Friday evening.
* Impact...At 11.0 feet, Access roads to river acres become flooded.
* Flood History...This crest compares to a previous crest of 11.5
feet on 06/03/1982.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Peace River
Arcadia at SR 7 11.0 9.3 Wed 10 pm 11.5 10.6 9.5 8.5 MSG
&&
LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
2714 8197 2735 8186
$$
FLC027-081800-
/O.CON.KTBW.FL.W.0009.000000T0000Z-000000T0000Z/
/ARHF1.2.ER.210707T1542Z.210709T0600Z.000000T0000Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Horse Creek Near Arcadia at SR 72.
* Until further notice.
* At 10:30 PM EDT Wednesday the stage was 14.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:30 PM EDT Wednesday was 14.5 feet.
* Forecast...The river is expected to rise to a crest of 15.1 feet
early Friday morning.
* Impact...At 15.0 feet, Royal Park Estates are affected near State
Road 72.
* Flood History...This crest compares to a previous crest of 15.1
feet on 06/02/1982.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Horse Creek
Arcadia at SR 7 12.0 14.5 Wed 10 pm 15.1 14.9 14.4 13.8 MSG
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$
FLC101-081800-
/O.CON.KTBW.FL.W.0006.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.210707T1710Z.210709T1800Z.000000T0000Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cypress Creek At SR 54 Worthington Gardens.
* Until further notice.
* At 10:00 PM EDT Wednesday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 PM EDT Wednesday was 8.3 feet.
* Forecast...The river is expected to rise to 9.0 feet early Friday
afternoon. Additional rises are possible thereafter.
* Impact...At 8.0 feet, Flooding begins at the recreation area on
State Road 54.
* Flood History...This crest compares to a previous crest of 9.0
feet on 04/03/2011.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Cypress Creek
SR 54 Worthington 8.0 8.3 Wed 10 pm 8.8 9.0 9.0 8.8 MSG
&&
LAT...LON 2819 8234 2814 8234 2814 8240 2819 8240
$$
FLC057-081800-
/O.CON.KTBW.FL.W.0004.000000T0000Z-210710T0300Z/
/WIMF1.1.ER.210707T1400Z.210708T1200Z.210709T2100Z.NO/
1106 PM EDT Wed Jul 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Little Manatee River At Wimauma at US 301.
* Until Friday evening.
* At 10:00 PM EDT Wednesday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 PM EDT Wednesday was 12.6 feet.
* Forecast...The river is expected to rise to a crest of 13.3 feet
tomorrow morning. It will then fall below flood stage Friday
afternoon.
* Impact...At 13.0 feet, The canoe rental area floods.
* Flood History...This crest compares to a previous crest of 13.3
feet on 08/28/1968.
&&
Fld Observed Forecasts (2 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Little Manatee River
Wimauma at US 301 11.0 12.6 Wed 10 pm 12.8 9.8 7.0 5.9 MSG
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
TBWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:40 AM EDT, 47 minutes earlier.
Area forecast discussion, Jul 7, 7:40 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
740 AM EDT Wed Jul 7 2021
.AVIATION...
07/12Z TAFs. A couple of bands of showers/storms...from Tropical
Storm Elsa will rotate across the terminals through this morning
with robust winds and MVFR/ ISOLD IFR VSBY/CIGS. Prevailing VFR
returns for the afternoon with VCNTY SHRA TIL 00-01Z. Winds
diminish for the overnight hours.
&&
.Prev Discussion... /issued 320 AM EDT Wed Jul 7 2021/
DISCUSSION...
Elsa continues moving north off the west Florida coast producing a
large swath of rain and a few embedded storms overspreading most of
west central and southwest Florida with gusty winds in the
heaviest convective bands, with storm surge potential for coastal
areas. Elsa will move ashore over the northern Nature Coast later
this morning before gradually accelerating northeast away from
the region into Thursday. High pressure back into the region
through the weekend and persists through the remainder of the
forecast period with a typical summer pattern consisting of
seabreeze showers and storms returning.
For today, overall trend will be for area of widespread showers and
embedded storms to gradually lift northward, however a band of
persistent rain will likely setup over a swath of the forecast
area producing locally heavy rainfall with increased flooding
potential for affected areas. A few brief tornadoes also cannot be
ruled out with storms moving across the region. Storm surge
concerns remain for areas along the coast as winds become onshore,
with the greatest threat area near and to the east of where Elsa
makes landfall. Please refer to the latest watches, warnings and
advisories, as a Tornado and Flood watch remains in effect for
inland areas, and Tropical Storm and Storm Surge warnings remain
in effect for marine, coastal, and some inland locations.
Improving conditions expected Thursday into next week with seabreeze
showers and storms returning as temperatures climb back into the
upper 80s to lower 90s. West to southwest winds linger in the wake
of Elsa on Thursday before gradually becoming easterly into the
weekend then continuing into next week.
MARINE...
Hazardous conditions expected to continue across the eastern gulf
waters today as Elsa moves north. Tropical storm force winds,
rough seas, heavy downpours, thunderstorms and waterspouts remain
possible before Elsa moves ashore and begins to lift out of the
region later today into Thursday. Winds and seas begin to subside
late in the week as a more typical summertime pattern returns.
FIRE WEATHER...
No fire weather hazards concerns expected for the next several days
as relative humidity values are expected to remain above critical
levels.
&&
.Preliminary Point Temps/PoPs...
TPA 86 78 90 78 / 60 50 40 10
FMY 89 77 92 76 / 70 20 50 10
GIF 85 75 90 75 / 90 40 70 10
SRQ 87 77 90 77 / 60 40 30 10
BKV 85 74 88 73 / 80 50 50 10
SPG 85 78 88 79 / 60 50 40 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Storm Surge Warning for Coastal Charlotte-Coastal Citrus-Coastal
Hernando-Coastal Hillsborough-Coastal Lee-Coastal Levy-
Coastal Manatee-Coastal Pasco-Coastal Sarasota-Pinellas.
Flood Watch until 2 PM EDT this afternoon for Coastal Charlotte-
Coastal Citrus-Coastal Hernando-Coastal Hillsborough-
Coastal Lee-Coastal Levy-Coastal Manatee-Coastal Pasco-
Coastal Sarasota-DeSoto-Hardee-Highlands-Inland Charlotte-
Inland Citrus-Inland Hernando-Inland Hillsborough-Inland
Lee-Inland Levy-Inland Manatee-Inland Pasco-Inland Sarasota-
Pinellas-Polk-Sumter.
Tropical Storm Warning for Coastal Hernando-Coastal Hillsborough-
Coastal Manatee-Coastal Pasco-Coastal Sarasota-Inland
Citrus-Inland Hernando-Inland Hillsborough-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Sumter.
Beach Hazards Statement through this evening for Coastal Pasco-
Coastal Sarasota-Pinellas.
Hurricane Warning for Coastal Citrus-Coastal Levy.
Gulf waters...Flood Watch until 2 PM EDT this afternoon for Charlotte Harbor
and Pine Island Sound.
Tropical Storm Warning for Coastal waters from Englewood to
Tarpon Springs FL out 20 NM-Tampa Bay waters-Waters from
Englewood to Tarpon Springs FL out 20 to 60 NM.
Hurricane Warning for Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
&&
AVIATION...09/Rude
DISCUSSION/MARINE/FIRE WEATHER...HurtIn the hours before
Local storm report, Jul 7, 7:12 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
712 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TROPICAL STORM 1 SE CEDAR KEY 29.14N 83.03W
07/07/2021 LEVY FL MESONET
MESONET STATION 1057W 0.8 SE CEDAR KEY
(WEATHERSTEM) REPORTED A 56 MPH WIND GUST.
0642 AM TROPICAL STORM 1 SSE CEDAR KEY 29.14N 83.03W
07/07/2021 GMZ850 FL BUOY
BUOY STATION CKYF1 CEDAR KEY, FL REPORTED A
57 MPH WIND GUST.
&&The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:51 PM EDT | Areal Flood Advisory | TBW | Charlotte, Sarasota | 3 hr |
| Jul 7, 1:01 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 38 min |
| Jul 7, 1:10 AM EDT | Tornado Warning | TBW | Hernando, Pasco, Sumter | 20 min |
| Jul 7, 1:35 AM EDT | Areal Flood Warning | TBW | Manatee, Sarasota | 13 hr |
| Jul 7, 2:08 AM EDT | Tornado Warning | TBW | DeSoto, Manatee, Sarasota | 22 min |
| Jul 7, 3:51 AM EDT | Tornado Warning | TBW | Hardee | 24 min |
| Jul 7, 6:16 AM EDT | Areal Flood Warning | TBW | Charlotte, DeSoto, Hardee | 9 hr |
| Jul 7, 6:24 AM EDT | Areal Flood Warning | TBW | Lee | 9 hr |
| Jul 7, 9:24 AM EDT | River Flood Warning | TBW | DeSoto | 5 days |
| Jul 7, 9:25 AM EDT | River Flood Warning | TBW | Hardee | 29 hr |
| Jul 7, 9:26 AM EDT | River Flood Warning | TBW | Hillsborough | 60 hr |
| Jul 7, 9:27 AM EDT | River Flood Warning | TBW | Manatee | 58 hr |
| Jul 7, 11:25 AM EDT | Rip Current Statement | TBW | Charlotte, Lee, Manatee, Pinellas, Sarasota | 9 hr |
| Jul 7, 11:25 AM EDT | High Surf Advisory | TBW | Charlotte, Lee, Manatee, Pinellas, Sarasota | 9 hr |
| Jul 7, 11:28 AM EDT | Small Craft Advisory | TBW | 12 hr | |
| Jul 7, 11:37 AM EDT | River Flood Warning | TBW | Manatee | 57 hr |
| Jul 7, 12:04 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Pasco | 3 hr |
| Jul 7, 2:10 PM EDT | Coastal Flood Advisory | TBW | Citrus, Hernando, Levy | 9 hr |
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.